On the boundedness of solutions of the Chen system

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

44 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)445-451
Journal / PublicationJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 1 May 2007


By constructing a suitable Lyapunov function, we show that for the system parameters in some specified regions, the solutions of the Chen system are globally bounded. © 2006 Elsevier Inc. All rights reserved.

Research Area(s)

  • Boundedness of solution, Chen system, Lyapunov function